# SDR AALA200800357

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 36,760 hours
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Power Supply
- Part number: 10682
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NRT INFLIGHT T167/20FEB - POWER PORT AT SEAT 13D BEGAN TO SMOKE WHEN USED.  DISCONTINUED USE OF POWER PORT.  LANDED NRT WITHOUT INCIDENT.  SECURED POWER PORT WIRE HARNESS AND REPLACED POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
